roaccutane and intralasik, is there an interaction?

If you are thinking about having Lasik, IntraLasik, PRK, LASEK, Epi-Lasik, RLE, or P-IOL eye surgery, this is the forum to research your concerns or ask your questions.

roaccutane and intralasik, is there an interaction?

Postby florida » Tue Jan 13, 2009 8:16 pm

Hi all


i have one question and i want urgent answer please..

Is there any danger or interaction between roaccutane tab (acne medication) and intralasik?????

i am gonna to to do it soon and i am on this medicine now..

Is it dangerous???

Please help me!! :cry:

Thanks..
florida
 
Posts: 1
Joined: Tue Jan 13, 2009 8:07 pm
Location: uae

Postby slh » Wed Jan 14, 2009 9:06 pm

Hi there!

I found this info (actually on this website somewhere)

"Isotretinoin, known as Accutane, is a topical medication commonly prescribed for acne. The active ingredients in Accutane for acne can cause dry eye. Accutane used for acne is a contraindication for conventional or custom wavefront Lasik, All-Laser Lasik, PRK, LASEK, and Epi-Lasik. Accutane should not be used for an at least six months before surgery and six months after surgery."

So maybe if you stop taking it now you could consider intralasik again in 6 months or so depending on what your doctor thinks.

Good luck to you!
slh
 
Posts: 3
Joined: Fri Jan 09, 2009 9:14 pm


Return to Thinking About It

Who is online

Users browsing this forum: No registered users and 1 guest